# SDR MZZA96015

- Difficulty date: April 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79743
- Make and model: Boeing 727224
- Aircraft serial: 22252
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Shaft
- Part number: 65258519
- Condition: Broken
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

GUM - FLT 992 - DURING APPROACH TO GUM, LEFT MLG WOULD NOT EXTEND.  MANUALLY HAD TO EXTEND GEAR.  GEAR DOWN AND LOCKED NORMALLY.  MAINTENANCE FOUND THE UPLOCK SHAFT ASSY BROKEN.  THE GEAR UPLOCK SHAFT ASSY WAS REMOVED AND REPLACED PER MM 32-30-51 AND GEAR SWING CHECK NORMAL PER MM 32-32-0, PAGE 501.  (X)
